MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-05
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.If any additional information becomes available a supplemental/follow-up report will be submitted.
 
Event or Problem Description
The u.S.Food and drug administration (fda) received a medical device report (b)(4) via the medsun program concerning a biomimics 3d vascular stent system, it was reported as attempted to deliver stent but unsuccessful.Broke off on retrieval".The exact date was not reported it was documented as on (b)(6) 2025.The patient impact was not reported.
 
Event or Problem Description
The u.S.Food and drug administration (fda) received a medical device report (2201630000-2025-8003) via the medsun program concerning a biomimics 3d vascular stent system, it was reported as 'attempted to deliver stent but unsuccessful.Broke off on retrieval".The exact date was not reported it was documented as (b)(6) 2025.The patient impact was not reported.Despite multiple attempts by veryan to obtain more information in relation to this event, no additional details were provided.
 
Additional Manufacturer Narrative
The investigation was completed.A detailed review of all the lot history records pertaining to the relevant stent and delivery system lots showed no issues that were deemed related to the complaint investigation.Further information regarding the complaint procedure was not provided by the site despite the efforts made by veryan sales representatives to obtain information.There was no further information to provide in relation to this event.No additional details were received in relation to this complaint.The complaint was assigned a category "insufficient information" and the root cause could not be determined and remains unknown.It could not be established if the complaint was related to a deficiency of the device.Section b.5.Was updated with additional information following completion of the investigation.Section g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.6 and h.11.Were updated to reflect the conclusions of the investigation and reflected the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
caroline grealish
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key21419033
Report Number3011632150-2025-00005
Device Sequence Number7586352
Product Code NIP
UDI-Device Identifier05391526850503
UDI-Public(01)05391526850503(17)260221(11)240723(10)0000360856
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Catalogue Number144700-05
Device Lot Number0000360856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale
Patient RaceWhite